×

zbMATH — the first resource for mathematics

\(k\)-tuple total domination in graphs. (English) Zbl 1210.05097
Summary: A set \(S\) of vertices in a graph \(G\) is a \(k\)-tuple total dominating set, abbreviated kTDS, of \(G\) if every vertex of \(G\) is adjacent to least \(k\) vertices in \(S\). The minimum cardinality of a kTDS of \(G\) is the \(k\)-tuple total domination number of \(G\). For a graph to have a kTDS, its minimum degree is at least \(k\). When \(k=1\), a \(k\)-tuple total domination number is the well-studied total domination number. When \(k=2\), a kTDS is called a double total dominating set and the \(k\)-tuple total domination number is called the double total domination number. We present properties of minimal kTDS and show that the problem of finding kTDSs in graphs can be translated to the problem of finding \(k\)-transversals in hypergraphs. We investigate the \(k\)-tuple total domination number for complete multipartite graphs. Upper bounds on the \(k\)-tuple total domination number of general graphs are presented.

MSC:
05C69 Vertex subsets with special properties (dominating sets, independent sets, cliques, etc.)
05C65 Hypergraphs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Archdeacon, D.; Ellis-Monaghan, J.; Fischer, D.; Froncek, D.; Lam, P.C.B.; Seager, S.; Wei, B.; Yuster, R., Some remarks on domination, J. graph theory, 46, 207-210, (2004) · Zbl 1041.05057
[2] Chv√°tal, V.; McDiarmid, C., Small transversals in hypergraphs, Combinatorica, 12, 19-26, (1992) · Zbl 0776.05080
[3] Cockayne, E.J.; Thomason, A.G., An upper bound for the \(k\)-tuple domination number, J. combin. math. combin. comput., 64, 251-254, (2008) · Zbl 1145.05040
[4] Harant, J.; Henning, M.A., On double domination in graphs, Discuss. math. graph theory, 25, 29-34, (2005) · Zbl 1073.05049
[5] Harant, J.; Henning, M.A., A realization algorithm for double domination in graphs, Util. math., 76, 11-24, (2008) · Zbl 1169.05036
[6] Harary, F.; Haynes, T.W., Double domination in graphs, Ars combin., 55, 201-213, (2000) · Zbl 0993.05104
[7] ()
[8] ()
[9] Liao, C.S.; Chang, G.J., Algorithmic aspects of \(k\)-tuple domination in graphs, Taiwanese J. math., 6, 415-420, (2002) · Zbl 1047.05032
[10] Liao, C.S.; Chang, G.J., \(k\)-tuple domination in graphs, Inform. process. lett., 87, 45-50, (2003) · Zbl 1175.68299
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.